Facebook Pixel

My antibiotics are done, why am I still suffering the side-effects?

By June 15, 2016 - 11:45am
Rate This

I had a bad cat bite infection, so doc gave me augmentin (a strong dose) for 7 days. They warned me about some diarrhea while taking it. They didn't warn me it would put me through so much other things!!!

Diarrhea, I can tolerate.
I finished my prescription 3 days ago, and I feel even sicker!
I'm nauseated all day, but worse when I wake up. I woke up and puked this morning, took a nap. I woke still shaking and puked more. Followed by random diarrhea.

I can't seem to eat, but the hunger makes the vomiting worse!!
I try drinking water, but it's so hard to drink enough to keep in! I'm either sweating, puking, or it comes out the other end!
It's causing anxiety and nervousness, I'm rashy.
I've called the pharmacy, and they say it's normal to feel nauseated.
I don't feel like this is normal :'(

Add a Comment1 Comments

HERWriter Guide

Hi Dednyz

Thanks for your post!

Antibiotics don't leave your system as soon as you are done with the dosage. They can remain for days.

Your symptoms are a rather strong reaction to your meds. In fact, what you are experiencing should be reported to your doctor immediately, per instruction about the side effects. I think you pharmacist was wrong to tell you it's all normal because this level of reaction needs to be reported.

Please call your doctor.


June 15, 2016 - 1:01pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.